# SDR 98ZZZM597

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING B-CHECK, LEFT AND RIGHT BODY LANDING GEAR TRUNNION SUPPORT FITTINGS, CORROSION WAS FOUND IN THE BOLT HOLES AND BEARING SURFACES.  THE LEFT INBOARD AND OUTBOARD LOWER TRUNNION CAPS ALSO HAVE CORROSION.  REPAIRED TRUNNION FITTINGS PER BOEING TELEX PAO-HKG-98-0102RE/0103RE/0105RE APPROVED ON 8110-3 DATED JUN 26, 1998.  (M)
